MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; HEALING COLLAR
Model Number HC343
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Doctor indicated that healing abutment does not disengage from the implant.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
Doctor indicated that healing abutment does not disengage from the implant.Doctor confirmed that new implant was placed to complete the procedure.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One heal collar 3.5x4.5, 3mm (hc343) and one imp,tsv,mcol mg,3.7mm,11.5mml (tsvmb11) were returned for investigation connected to one another.Visual inspection of the as returned product identified signs of wear and significant debris about the healing collar and implant.Functional testing was performed for the returned product and it was determined the two components could not be disengaged unless excessive force was taken.The removed healing collar is noted to show signs of thread damage at the first and second threads.No pre-existing conditions were noted on the product experience report per).The reported product was located on tooth number 35 (fdi) and used for approximately 3 months.A device history review was performed and no related nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no additional complaints for this lot.The complaint reported doctor indicated that healing abutment does not disengage from the implant.The customer has not provided additional pictures or x-ray images of the product.The reported event is confirmed following functional testing of the returned product.A definitive root cause could not be identified.

Brand Name
HEAL COLLAR 3.5X4.5, 3MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9523044
Report Number0002023141-2019-01369
Device Sequence Number11438929
Product Code NHA
UDI-Device Identifier00889024014992
UDI-Public(01)00889024014992(17)230427(10)2018042069(241)HC343
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2023
Device Model NumberHC343
Device Catalogue NumberHC343
Device Lot Number2018042069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer12/06/2019
12/06/2019
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date02/06/2020
03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight80